Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 3, NWS Morristown, TN

January 30, 20134 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jan 30, 2013, 8:03 AM EST for 4 counties in Tennessee. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 30, 2013, 8:03 AM EST (13:03 UTC)
Expired
Jan 30, 2013, 9:00 AM EST
In force
57 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Anderson County, TN, Campbell County, TN, Scott County, TN, Union County, TN

The radar

The Knoxville radar (KMRX), 54 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 30, 8:15 AM ESTTSTM WND DMG3 Se La Follette, TNTREE DOWN ON LONG HOLLOW ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 30, 5:51 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 1.1 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -373 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-373 m²/s²
0-3 km storm-relative helicity
-677 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

943 
WUUS54 KMRX 301303
SVRMRX
TNC001-013-151-173-301400-
/O.NEW.KMRX.SV.W.0003.130130T1303Z-130130T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
803 AM EST WED JAN 30 2013

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANDERSON COUNTY IN EAST TENNESSEE...
  CAMPBELL COUNTY IN EAST TENNESSEE...
  SOUTHERN SCOTT COUNTY IN EAST TENNESSEE...
  UNION COUNTY IN EAST TENNESSEE...

* UNTIL 900 AM EST

* AT 759 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH. THIS STORM WAS LOCATED 12 MILES NORTHEAST OF WARTBURG...AND 
WAS MOVING NORTHEAST AT 75 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JACKSBORO AROUND 810 AM EST.
  LA FOLLETTE AROUND 815 AM EST.
  MAYNARDVILLE AROUND 825 AM EST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 PM THIS AFTERNOON FOR EAST 
TENNESSEE.

&&

LAT...LON 3643 8391 3644 8386 3642 8383 3644 8381
      3635 8373 3637 8369 3634 8367 3618 8372
      3616 8391 3619 8394 3615 8400 3610 8439
      3622 8451 3627 8451 3660 8403 3659 8399
TIME...MOT...LOC 1302Z 244DEG 65KT 3622 8436

$$

DMG
2 follow-up statements
144 
WWUS54 KMRX 301329
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
829 AM EST WED JAN 30 2013

TNC001-013-151-173-301400-
/O.CON.KMRX.SV.W.0003.000000T0000Z-130130T1400Z/
SCOTT TN-UNION TN-ANDERSON TN-CAMPBELL TN-
829 AM EST WED JAN 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM EST
FOR CAMPBELL...ANDERSON...UNION AND EXTREME SOUTHERN SCOTT
COUNTIES...

AT 827 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS STRETCHING FROM NEAR WHITE 
OAK TO NEAR LA FOLLETTE TO NEAR ROSEDALE...MOVING NORTHEAST AT 65 
MPH.

LOCATIONS IN THE WARNING INCLUDE...
FINCASTLE...LA FOLLETTE...NORRIS...MAYNARDVILLE...LUTTRELL...SHARPS 
CHAPEL...ROSEDALE...WHITE OAK AND ROSE HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST WEDNESDAY
AFTERNOON FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE AND
SOUTHWEST VIRGINIA.

&&

LAT...LON 3659 8399 3643 8391 3644 8386 3642 8383
      3644 8381 3635 8373 3637 8370 3634 8367
      3618 8373 3616 8391 3619 8394 3615 8400
      3610 8439 3619 8446 3637 8418 3660 8404
TIME...MOT...LOC 1327Z 244DEG 65KT 3639 8395

$$

AMP
476 
WWUS54 KMRX 301355
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
855 AM EST WED JAN 30 2013

TNC151-301404-
/O.CAN.KMRX.SV.W.0003.000000T0000Z-130130T1400Z/
SCOTT TN-
855 AM EST WED JAN 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHERN SCOTT COUNTY
IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST WEDNESDAY
AFTERNOON FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND
SOUTHWEST VIRGINIA.

LAT...LON 3659 8399 3643 8391 3644 8386 3642 8383
      3644 8381 3635 8373 3636 8369 3634 8367
      3618 8373 3616 8391 3619 8394 3615 8400
      3610 8439 3616 8444 3621 8438 3624 8438
      3637 8418 3660 8404
TIME...MOT...LOC 1354Z 244DEG 65KT 3660 8340

$$

TNC001-013-173-301400-
/O.CON.KMRX.SV.W.0003.000000T0000Z-130130T1400Z/
UNION TN-ANDERSON TN-CAMPBELL TN-
855 AM EST WED JAN 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM EST
FOR CAMPBELL...ANDERSON AND UNION COUNTIES...

AT 851 AM EST...A SEVERE THUNDERSTORM WAS REPORTED.  THIS STORM WAS
LOCATED 25 MILES NORTHEAST OF SHARPS CHAPEL...OR 14 MILES WEST OF
SNEEDVILLE...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IN THE WARNING INCLUDE...
.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST WEDNESDAY
AFTERNOON FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND
SOUTHWEST VIRGINIA.

&&

LAT...LON 3659 8399 3643 8391 3644 8386 3642 8383
      3644 8381 3635 8373 3636 8369 3634 8367
      3618 8373 3616 8391 3619 8394 3615 8400
      3610 8439 3616 8444 3621 8438 3624 8438
      3637 8418 3660 8404
TIME...MOT...LOC 1354Z 244DEG 65KT 3660 8340

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 6:32 AM EST, 1 hour 31 minutes earlier.

Area forecast discussion, Jan 30, 6:32 AM EST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
632 AM EST WED JAN 30 2013

.AVIATION...
STRONG GUSTY WINDS ALOFT WILL TRANSLATE TO THE SURFACE THIS
MORNING...CREATING VERY BREEZY/GUSTY CONDITIONS THROUGHOUT THE DAY.
A LINE OF TSRA WILL ADVANCE INTO THE REGION FROM WEST TO EAST THIS
MORNING....BEFORE MOVING OUT OF THE AREA BY EARLY AFTERNOON. IFR
CONDITIONS WITH LOCALIZED STRONG WIND GUSTS ARE EXPECTED AS THIS
LINE PASSES THROUGH EACH TERMINAL. A RETURN TO VFR CONDITIONS IS
EXPECTED IN WAKE OF THE STORMS BY THE AFTERNOON...BUT GUSTY
WESTERLY WINDS WILL PERSIST THIS EVENING AND OVERNIGHT.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
     ZONES: CHEROKEE...CLAY.

TN...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
     ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
     EAST POLK...JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST
     CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.

     WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING
     ZONES: ANDERSON...BRADLEY...GRAINGER...HAMBLEN...HANCOCK...
     HAWKINS...JEFFERSON...KNOX...LOUDON...MCMINN...MEIGS...NW
     BLOUNT...NORTH SEVIER...NORTHWEST CARTER...NORTHWEST
     COCKE...NORTHWEST GREENE...NORTHWEST MONROE...ROANE...
     SULLIVAN...UNION...WASHINGTON TN...WEST POLK.

     WIND ADVISORY UNTIL 10 PM EST /9 PM CST/ THIS EVENING FOR THE
     FOLLOWING ZONES: BLEDSOE...CAMPBELL...CLAIBORNE...
     HAMILTON...MARION...MORGAN...RHEA...SCOTT TN...SEQUATCHIE.

VA...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
     ZONES: RUSSELL...WASHINGTON.

     WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING
     ZONES: SCOTT.

     WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING
     ZONES: LEE...WISE.

&&

AMP
Hazardous weather outlook, Jan 30, 4:38 AM EST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
438 AM EST WED JAN 30 2013

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-310945-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
438 AM EST WED JAN 30 2013 /338 AM CST WED JAN 30 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

STRONG AND DAMAGING WINDS ARE EXPECTED TODAY AHEAD OF A STRONG COLD
FRONT. STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST NORTHEAST
ACROSS THE CUMBERLAND PLATEAU AND SEQUATCHIE VALLEY THIS MORNING...
AND PROGRESS EASTWARD THROUGH THE VALLEY COUNTIES AND INTO THE
SOUTHERN APPALACHIANS BY THIS AFTERNOON.

DAMAGING WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES ARE THE
MAIN THREATS WITH THESE STORMS. A TORNADO WATCH AND WARNINGS MAY BE
REQUIRED FOR THE FORECAST AREA LATER THIS MORNING.

FOR MORE INFORMATION...PLEASE ALSO SEE OUR HIGH WIND WARNING AND
WIND ADVISORY PRODUCT.

MUCH COLDER AIR FLOWS INTO THE REGION TONIGHT WITH A CHANCE OF A
LIGHT SNOW ACCUMULATION ACROSS THE HIGHER ELEVATIONS OF
SOUTHWESTERN VIRGINIA...AND NORTHEAST TENNESSEE INCLUDING THE SMOKY
MOUNTAINS. SNOWFALL ACCUMULATIONS OF UP TO 2 INCHES COULD OCCUR IN
THESE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A WEAK FAST MOVING SYSTEM MAY BRING SOME LIGHT SNOW MAINLY TO THE
NORTHERN HALF OF EAST TENNESSEE AND SOUTHWESTERN VIRGINIA THURSDAY
NIGHT...WITH SOME MINOR SNOW ACCUMULATIONS POSSIBLE IN THE HIGHER
ELEVATIONS.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FROM FRIDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING AND AFTERNOON.

TG

In the hours before

Local storm report, Jan 30, 6:44 AM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
644 AM EST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     NON-TSTM WND DMG ONEIDA                  36.50N 84.51W
01/30/2013                   SCOTT              TN   BROADCAST MEDIA

            SEVERAL TREES AND POWER LINES DOWN.

0615 AM     NON-TSTM WND DMG HUNTSVILLE              36.41N 84.49W
01/30/2013                   SCOTT              TN   911 CALL CENTER

            SEVERAL TREES AND POWER LINES DOWN.

&&
Special weather statement, Jan 30, 7:28 AM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
728 AM EST WED JAN 30 2013

TNZ012-013-035-301330-
CAMPBELL TN-MORGAN TN-SCOTT TN-
728 AM EST WED JAN 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...CAMPBELL AND SCOTT
COUNTIES UNTIL 830 AM...

AT 725 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
PINE KNOT TO 12 MILES NORTHWEST OF WARTBURG...WHICH WAS MOVING EAST AT
40 MPH.

WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

DMG
Local storm report, Jan 30, 7:40 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
740 AM EST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     WARTBURG                36.10N 84.59W
01/30/2013                   MORGAN             TN   911 CALL CENTER

            FEW TREES AND POWER LINES DOWN.

&&
Special weather statement, Jan 30, 7:53 AM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
753 AM EST WED JAN 30 2013

TNZ081-082-098-301345-
BLEDSOE TN-MARION TN-SEQUATCHIE TN-
653 AM CST WED JAN 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR MARION...BLEDSOE AND SEQUATCHIE
COUNTIES UNTIL 745 AM CST...

AT 651 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
DUNLAP TO 10 MILES WEST OF SOUTH PITTSBURG...WHICH WERE MOVING EAST
AT 40 MPH.

WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

DMG
Local storm report, Jan 30, 7:57 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
757 AM EST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     NON-TSTM WND DMG KNOXVILLE               35.97N 83.95W
01/30/2013                   KNOX               TN   BROADCAST MEDIA

            LARGE LIMB BLOCKING KINGSTON PIKE AT THE INTERSECTION OF
            SCENIC DRIVE.

&&
Local storm report, Jan 30, 8:02 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
802 AM EST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     NON-TSTM WND DMG KINGSTON                35.87N 84.51W
01/30/2013                   ROANE              TN   EMERGENCY MNGR

            FEW TREES DOWN ACROSS THE COUNTY.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 6:31 AM ESTSevere Thunderstorm WarningMRXMorgan, Scott59 min
Jan 30, 6:41 AM ESTSevere Thunderstorm WarningMRXBledsoe, Marion, Sequatchie64 min
Jan 30, 7:53 AM ESTTornado WarningMRXBledsoe, Marion, Sequatchie52 min
Jan 30, 8:12 AM ESTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Sequatchie63 min
Jan 30, 8:17 AM ESTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Rhea43 min
Jan 30, 8:20 AM ESTSevere Thunderstorm WarningMRXClaiborne55 min
Jan 30, 8:48 AM ESTSevere Thunderstorm WarningMRXHancock57 min
Jan 30, 9:13 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Marion, Meigs47 min
Jan 30, 9:14 AM ESTRiver Flood WarningMRXCocke45 hr
Jan 30, 10:05 AM ESTAreal Flood AdvisoryMRXBledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 2 more7 hr
Jan 30, 10:48 AM ESTAreal Flood AdvisoryMRXAnderson, Campbell, Knox, Loudon, Morgan, Roane and 2 more5 hr
Jan 30, 11:02 AM ESTAreal Flood AdvisoryMRXBlount, Monroe, Polk6 hr
Jan 30, 11:36 AM ESTFlood WatchMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more10 hr
Jan 30, 12:08 PM ESTTornado WarningMRXMonroe, Polk37 min
Jan 30, 12:54 PM ESTAreal Flood AdvisoryMRXClaiborne, Grainger, Hamblen, Hancock, Jefferson, Sevier4 hr
Jan 30, 2:25 PM ESTAreal Flood AdvisoryMRXCocke, Greene, Hawkins, Sullivan, Washington4 hr
Jan 30, 3:05 PM ESTAreal Flood AdvisoryMRXCarter, Johnson, Unicoi4 hr
Jan 30, 3:25 PM ESTWind AdvisoryMRXBlount, Carter, Cocke, Greene, Johnson, Sevier and 1 more39 hr
Jan 30, 3:26 PM ESTFlash Flood WarningMRXSevier4 hr
Jan 30, 4:10 PM ESTRiver Flood WarningMRXHamilton39 hr
Jan 30, 4:10 PM ESTRiver Flood WarningMRXGrainger, Hancock46 hr
Jan 30, 4:10 PM ESTRiver Flood WarningMRXClaiborne, Grainger, Hancock59 hr
Jan 30, 4:10 PM ESTRiver Flood WarningMRXHawkins, Sullivan39 hr
Jan 30, 4:26 PM ESTAreal Flood AdvisoryMRXAnderson, Campbell, Knox, Loudon, Morgan, Roane and 2 more3 hr
Jan 30, 5:02 PM ESTAreal Flood WarningMRXBlount, Bradley, Hamilton, Knox, Loudon, McMinn and 5 more6 hr
Jan 30, 5:18 PM ESTAreal Flood AdvisoryMRXClaiborne, Grainger, Hamblen, Hancock, Jefferson, Sevier3 hr
Jan 30, 6:02 PM ESTAreal Flood WarningMRXCarter, Claiborne, Cocke, Grainger, Greene, Hamblen and 9 more6 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.